# SDR 2016FA0000497

- Difficulty date: October 9, 2016
- Submitted: October 12, 2016
- Operation: General aviation
- Aircraft: N829SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1533
- Aircraft time: 2,673 hours, 2,399 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAIL BLUE CAS ACCOMPANIED BY PITCH TRIM CIRCUIT BREAKER  OPENED. ONE RESET, OPENED AGAIN, RAN QRH FOR AUTOPILOT FAIL BLUE CAS AND ONE A1 CIRCUIT BREAKER RESET ON GROUND OPENED AGAIN.
